# SDR JIKA2017270701

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N802BA
- Make and model: Beech 99
- Aircraft serial: U29
- Aircraft time: 44,367 hours, 74,117 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Current Limiter
- Condition: Blown
- Location: Vent Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED DURING CLIMB OUT FROM KBUR THAT THERE WAS A SMELL SIMILAR TO BURNT RUBBER AND SMALL WISPS OF SMOKE COMING FROM BEHIND THE LEFT HAND INSTRUMENTAL PANEL. THE PILOT INFORMED ATC AND REQUESTED TO RETURN TO KBUR, AFTER COMPLETING THE ELECTRICAL FIRE CHECK LIST AND LANDED WITHOUT INCIDENT IN KBUR. MAINTENANCE INSPECTED THE AIRCRAFT ELECTRICAL SYSTEMS AND FOUND THAT THE CURRENT LIMITER TO THE VENT BLOWER HAD BLOWN. MAINTENANCE  DEFERRED THE VENT BLOWER PER  THE MINIMUM EQUIPMENT LIST.  A SUPPLEMENT REPORT WILL HAVE TO BE SUBMITTED.
